# SDR DL72S951412

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 2760 · Drag Control System
- Part: Actuator Angle
- Condition: Cracked
- Location: Nr 13 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 13 SPOILER OUTBD ACT ATTACH ANGLE CRACKED.  FOUND AT D-1 LTR CK.  INSTALLED TIME LIMITED REPAIR PER SRM 57-50-6 PG 57 TO 60.
